Jump to content

Fatigue


Recommended Posts

I'm on .25mg of K 4 times a day, I'm so Fatigued all time. I don't exercise, would that give me energy? What can give me energy?
Link to comment
Share on other sites

I'm fatigued all the time  right now, although I am different from you in that I've been off for 20 days.

I've learned to be gentle with myself and realize that my body needs to heal now. Exercise can help that for sure, so I do some gentle yoga. Anything else will just wear me out more. If you're exhausted it's your bodies way off telling you you need rest. Normally that wouldn't be the case in today's day and age - everyone seems exhausted. But when you know you're recovering from something (even though you're still on), you should probably listen to the tiredness.

 

When I must have energy to function, I listed to some brainwave CDs that support concentration and higher functioning states.

 

Hope you feel better, I'm sure others will have better tips!

Holly

Link to comment
Share on other sites

Im also fatigued a lot, I think some mild exercise might help, I started to walk around my block once or twice every other day (when the weather permits, its really hot here) and doing a few sit ups each day.

hope you feel better soon!

Link to comment
Share on other sites

Only thing that gets me moving a little is coffee, does fatigue exist on and off of clonezapam? I know when I cold turkeyed I was fatigued bad at 4 months off, very similar to how I feel on .25mg of clonezapam 4 times a day. Any thoughts? Recommendations for energy? It's a zombie Fatigue....
Link to comment
Share on other sites

Hi BMW - I took K 0.25mg 3x/day for three years and fatigue was my worst symptom by far.  I now know I was in tolerance w/d most of this time as well.  I could hardly get out of bed in the morning.  Exercise gave me a big lift but then I was wiped out the next day - several days if I really pushed it (runner).  Since my last dose of K I have had no fatigue.  It was definitely the K in my case.  Best, Billwill
Link to comment
Share on other sites

After you tapered of the K you got the energy back or after you cold turkeyed? I cold turkeyed and was massively fatigued into month 4.5
Link to comment
Share on other sites

If you can force yourself to exercise for at least an hour you might feel "good" for a few hours after it.  Endorphin rewards are great!
Link to comment
Share on other sites

I failed a number of times trying to slow taper the K so in March I tapered over ~45 days - worked a lot better for me.  My fatigue and lethargy lifted almost immediately after my last dose.  I think it had to do with lack of REM sleep while on K.  Hope yours lifts soon too.  Best, Billwill
Link to comment
Share on other sites

×
×
  • Create New...